Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :6 Issue : 1 1979      Add To Cart                                                                    Download

A theorem on almost periodicity

Auther : SABER ELAYDI

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper we are concerned with transformation groups having locally compact Hausdorff uniform phase space. It is shown that under certain conditions pointwise equicontinuity implies pointwise almost periodicity

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55470

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law